MathSciNet Relay Station
MathSciNet bibliographic data
MR235408 (38 #3717) 46.10
Rockafellar, R. T. Convexity properties of nonlinear maximal monotone operators. Bull. Amer. Math. Soc. 75 1969 74–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement